# SDR AALA982134

- Difficulty date: November 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N126AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46947
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION IN TRUNNION BORE OF HOLES FOR FITTING ARB 7170-1 FOR UPLOCK CYLINDERS.  CORROSION REMOVAL AND REWORKED PER ESO 7349 DATED 11-5-98 AND ESO 7349 DATED 11-17-98.  (M)
